| Model Number |
TYY-NNNNM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Disorder (2373)
| Date of Event |
10/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This patient received bilateral tmj implants in (b)(6) 2019.The patient developed discomfort and clicking on her left side.On (b)(6) 2019, the surgeon performed an exploratory surgery where he discovered synovial tissue between the fossa and condylar implants.The synovial tissue was removed.
Event or Problem Description
The surgeon removed synovial entrapment from the patient's left tmj.